Search found 6511 matches

by Polar Bear
Tue Nov 26, 2019 3:58 pm
Forum: General Topics: RLS/WED
Topic: Insomnia
Replies: 59
Views: 1444

Re: Insomnia

Being awake all night is so debilitating.

Even when you are getting 8 hours sleep you are still feeling that you need more sleep, sounds like you are not getting good quality sleep.
by Polar Bear
Mon Nov 25, 2019 6:41 pm
Forum: General Topics: RLS/WED
Topic: Insomnia
Replies: 59
Views: 1444

Re: Insomnia

I wonder are you feeling physically not well or emotionally not well. My guess is it's a bit of both . Fighting a chronic condition is endless. Getting a few nights sleep is great but it takes more than that to take us up the road of wellbeing. Don't expect too much from yourself. Could you be comin...
by Polar Bear
Thu Nov 21, 2019 6:24 pm
Forum: Prescription Medications
Topic: Attempting to get off Ropinirole - again
Replies: 215
Views: 7168

Re: Attempting to get off Ropinirole - again

Just to note, I already take 400mg lyrica daily, i.e. 200 x 2 daily.
Thanks again for your detailed information on zopiclone.
by Polar Bear
Wed Nov 20, 2019 4:44 pm
Forum: Prescription Medications
Topic: Attempting to get off Ropinirole - again
Replies: 215
Views: 7168

Re: Attempting to get off Ropinirole - again

Thank you Qyx. Thank you for explaining how the zopiclone works. I came across a Forum folks with real horror stories and it is this that alarmed me. (gaining 80 lbs, hair falling out, teeth falling out, can't get out of bed, loss of memory. The posters appear to have been prescribed for legitimate ...
by Polar Bear
Wed Nov 20, 2019 4:30 pm
Forum: Physical Treatments
Topic: Near Infrared Light treatment
Replies: 7
Views: 263

Re: Near Infrared Light treatment

I am unaware of Near Infrared Light Treatment for restless legs. Possible other members may have heard of it. If you wish to try non pharmaceutical options... I do know that some sufferers have tried using a tens machine with varying ranges of success. At least one of our members has been quite succ...
by Polar Bear
Wed Nov 20, 2019 12:22 pm
Forum: Prescription Medications
Topic: Attempting to get off Ropinirole - again
Replies: 215
Views: 7168

Re: Attempting to get off Ropinirole - again

Thanks Debs. You too. Two weeks off ropinerole and no big changes with regard to rls symptoms. Nothing awful and just maybe, a wee bit easier. I'm taking my current medications religiously and on time. All is not to bad at all. Except for sleep. I wrote to Dr B. He said that upon stopping ropinerole...
by Polar Bear
Sat Nov 16, 2019 2:06 pm
Forum: Prescription Medications
Topic: Pramipexole and the heart
Replies: 2
Views: 94

Re: Pramipexole and the heart

I am unaware of any heart abnormalities as a result of pramipexo!e but others may know different. The pramipexole dose of 1.5mg is higher than what is now recommended and this could be why your Dr wanted you to reduce. Too high a dose of pramipexole can lead to augmentation. Gabapentin is unlikely o...
by Polar Bear
Fri Nov 15, 2019 9:43 pm
Forum: Prescription Medications
Topic: Attempting to get off Ropinirole - again
Replies: 215
Views: 7168

Re: Attempting to get off Ropinirole - again

Beth .... At one point during the reduction I had an extra (about) 30mg Codeine added which took me up to the max daily dose. No extra Codeine added towards the end (because I was already at max) but I did add the Kratom, though only the two doses each night. Icantsleep .... I agree that at day 7 I...
by Polar Bear
Thu Nov 14, 2019 9:00 pm
Forum: Prescription Medications
Topic: Attempting to get off Ropinirole - again
Replies: 215
Views: 7168

Re: Attempting to get off Ropinirole - again

I am now 7 days Ropinerole free and so far have not experienced any dreadful withdrawal symptoms. Of Course, I am not drug free. I still use my usual Codeine and Lyrica regime with an added dose of Kratom at midnight and another around 4am. I'm wondering, have I done it. Is this it? If I was going t...
by Polar Bear
Thu Nov 14, 2019 8:04 pm
Forum: Prescription Medications
Topic: Statins
Replies: 3
Views: 128

Re: Statins

My sister in law was prescribed Lipitor and had no difficulties. Then she started to receive the generic and had problems with her legs. When she went back to Lipitor leg problems went away. However, somewhere along the line she started to receive the generic again and when the leg problems started ...
by Polar Bear
Thu Nov 14, 2019 12:26 pm
Forum: Just Joined?
Topic: NOVEMBER 2019 - New Members
Replies: 37
Views: 845

Welcome to Betsyb

Thursday 14th November 2019 Welcome to Betsyb who has had RLS for 6 years and augmented after last pregnancy. Struggling to find non medication treatments or medication safe to use during second pregnancy Welcome, please take a look at our Special Populations forum, there is a part on pregnancy, Do ...
by Polar Bear
Thu Nov 14, 2019 12:20 pm
Forum: Just Joined?
Topic: NOVEMBER 2019 - New Members
Replies: 37
Views: 845

Welcome to Ted

Thursday 14th November 2019

Welcome to:

Ted who has been diagnosed with RLS and wants to ask questions about meds

That's what we are here for. Ask all that you want and we will do our very best.
by Polar Bear
Thu Nov 14, 2019 11:51 am
Forum: Just Joined?
Topic: 1st post after 24 years of RLS
Replies: 85
Views: 2517

Re: 1st post after 24 years of RLS

Icantsleep - right now you sound in a total spin. I hope you take this in the spirit in which it is intended - but I wonder in your desperation for sleep, are you bouncing from med to med, from dosage to dosage, and ending up running around in a circle, knowing exactly what you are doing and yet not...
by Polar Bear
Wed Nov 13, 2019 12:31 pm
Forum: Prescription Medications
Topic: Just prescribed Clonazepam - what should I know?
Replies: 18
Views: 353

Re: Just prescribed Clonazepam - what should I know?

meiatflask - to clarify, you have tried Ropinerole and Gabapentin but didn't like the side effects. This paragraph is an extract from ""Guidelines for the first-line treatment of restless legs syndrome/Willis-Ekbom disease, prevention and treatment of dopaminergic augmentation: a combined ...

Go to advanced search